Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 244–245 (Mi zvmmf8446)  

Scientific communications

An empty word in a grammar of type 2

M. R. Shura-Bura, M. I. Kabanov

Moscow

Full text: PDF file (251 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 350–352

Bibliographic databases:

UDC: 681.142.2
Received: 12.01.1967

Citation: M. R. Shura-Bura, M. I. Kabanov, “An empty word in a grammar of type 2”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 244–245; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 350–352

Citation in format AMSBIB
\Bibitem{ShuKab68}
\by M.~R.~Shura-Bura, M.~I.~Kabanov
\paper An empty word in a grammar of type~2
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 244--245
\mathnet{http://mi.mathnet.ru/zvmmf8446}
\zmath{https://zbmath.org/?q=an:0193.32702}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 350--352
\crossref{https://doi.org/10.1016/0041-5553(68)90029-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8446
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021